# SDR CALA9800556

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .625 INCH CRACK IN STIFFENER AT BOTTOM OF LT WING LEADING EDGE RIB, WBL 92.0.  THE CRACK WAS STOP DRILLED IAW SRM 51-10-1.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-40-3, 51-10-2, AND 51-30-2.
